# SDR 02127305

- Difficulty date: May 7, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 305UE
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ILLUMINATED ON SHORT FINAL.  MAINTENANCE ADJUSTED EMERGENCY DOOR MICROSWITCH.  OP'S CHECK OK.
